| Catalog Number |
212802050 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/02/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the impaction stand is worn and the stem doesn¿t fit tightly.There was a two minutes surgical delay.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device revealed chipping and wear that prohibit retention of the implant.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch ,a follow-up medwatch will be filed as appropriate.